# SDR SWAA2023032003531

- Difficulty date: February 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 19,732 hours, 9,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY ON BULKHEAD SUPPORT BS 500I RBL 20 TO LBL 20 WL 156<[01] EVALUATED CORROSION AT ALL LOCATIONS OF BULKHEAD SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 500I RBL 19 WL 156; FOUND 0.020 REMOVED FROM ORIG 0.071 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1 USING DIAL DEPTH GAUGE ATS 2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.;[03] REMOVED FCB LOWER BULKHEAD SUPPORT BS 500I; RBL 25-LBL25; WL 156. LOCATED; DRILLED; COUNTERSUNK; AND DEBURRED NEW LOWER BULKHEAD SUPPORT IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG# 143A7902. OK TO INSTALL SUPPORT.;[04] VERIFIED CORRECTIVE ACTION 3. OK TO INSTALL SUPPORT.;[05] INSTALLED FCB LOWER BULKHEAD SUPPORT BS 500I; RBL 25-LBL25; WL 156 IAW SRM 51-40-02-0G-0; DWG# 143A7902.;[06] VERIFIED CORRECTIVE ACTION 5.;[07] WORKSCOPE COMPLETE.
